Article Text

This article has a correction. Please see:

PDF
Talc induced pulmonary granulomatosis
  1. S U Low,
  2. A Nicol
  1. Department of Histopathology, Leighton Hospital,Middlewich Road, Crewe, Cheshire CW1 4QJ, UK

    Statistics from Altmetric.com

    Talc induced granulomatosis is rare and is mainly caused by injection of tablets intended for oral consumption.1,2 We report a case of talc associated perivascular granulomatosis in the lung in an individual with no known history of intravenous drug use.

    An obese 33 year old housewife was found dead in bed. She had a long, complex history of illness, with diagnoses of hypothyroidism and depression, and was treated privately for colitis, for which she underwent multiple surgical procedures. She was taking methadone tablets orally for chronic abdominal and back pain, in addition to venlafaxine, azathioprine, diazepam, temazepam, dosulepin (dothiepin), and frusemide. In the weeks before her death she had found it difficult to get about and spent most of her time …

    View Full Text

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles

    • Correction
      BMJ Publishing Group Ltd and Association of Clinical Pathologists